# SDR UPS98227130

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 679
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.01-02) ON INTERNAL SKIN SURFACE OF LWR LAP JOINT AT BS 679 ABOVE STR 19L.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLERS PER 727 SRM 53-30-3.
